# SDR CA010212017

- Difficulty date: January 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Part number: C125B24
- Condition: Chafed
- Location: Lt Wing Te Flaps
- Part time: 1,746 hours, 1,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS SELECTED UUP FROM 15 DEGS. FLAPS WARNING ON CAWS, FLAPS SHUTDOWN AGAIN.PROBELM COULD NOT BE DUPLICATED IN HANGAR.FLAP COMPUTER ON ORDER FOR TROUBLESHOOTING. FLAP CNTL WARNING UNIT WOULD CAUSE FLAP FAILURE IN AIR WHEN FLAP SELECTION MADE. INVEST. REVEALED CODE E203 INDICATING DIFFERENCE OF 20 REVOLUTIONS BETWEEN LT & RT ROTATION SENSORS. FURTHER INVEST. REVEALED ROTATIION SENSE WIRES ALONG WITH A.O.A. SENSE WIRES CHAFED THROUGH IN LT WING AT WING  RIB 2A. CAUSE OF CHAFING IMPROPER ROUTING OF WIRES. THESE WIRES WERE ROUTED OUTSIDE OF WIRING BUNDLE SADDLE AT RIB 2A & WERE ALLOWED TO CHAFE ON AIRFRAME.
